MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS BLENDER

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS BLENDER
Model Number QVM2
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Where the event was traced to a component's failure (sensor failure, o-ring missing), the component was replaced and the device tested.Where the event was traced to calibration issue, the device was recalibrated and tested.Where event could not be replicated or the cause could not be conclusively established, the most suspected component was replaced and device tested.Serial numbers covered by this report: (b)(6).
 
Event or Problem Description
This vmsr report summarizes malfunction events.A review of the events indicated that module qvm2 (part number: 51-000082-00) experienced an issue when regulating gas sweep.There was no patient harm associated with these events.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS BLENDER
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key21282762
Report Number3006073153-2025-00038
Device Sequence Number9529326
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
PMA/510(K) Number
K202733
Exemption NumberVMSR
Number of Events Summarized6
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberQVM2
Device Catalogue Number51-000082-00
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Patient Sequence Number1
Patient SexUnknown